A simple proof of Zagier duality for Hilbert modular forms

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we give a simple proof of an identity between the Fourier coefficients of the weakly holomorphic modular forms of weight 0 arising from Borcherds products of Hubert modular forms and those of the weakly holomorphic modular forms of weight 2 satisfying a certain property.

Original languageEnglish
Pages (from-to)3445-3447
Number of pages3
JournalProceedings of the American Mathematical Society
Volume134
Issue number12
DOIs
Publication statusPublished - 2006 Dec 1
Externally publishedYes

Fingerprint

Hilbert Modular Forms
Modular Forms
Duality
Fourier coefficients

Keywords

  • Hilbert modular forms
  • Modular forms

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A simple proof of Zagier duality for Hilbert modular forms. / Choi, Dohoon.

In: Proceedings of the American Mathematical Society, Vol. 134, No. 12, 01.12.2006, p. 3445-3447.

Research output: Contribution to journalArticle

@article{b6897d46d387479a89cff0fad02bbc20,
title = "A simple proof of Zagier duality for Hilbert modular forms",
abstract = "In this paper, we give a simple proof of an identity between the Fourier coefficients of the weakly holomorphic modular forms of weight 0 arising from Borcherds products of Hubert modular forms and those of the weakly holomorphic modular forms of weight 2 satisfying a certain property.",
keywords = "Hilbert modular forms, Modular forms",
author = "Dohoon Choi",
year = "2006",
month = "12",
day = "1",
doi = "10.1090/S0002-9939-06-08440-1",
language = "English",
volume = "134",
pages = "3445--3447",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "12",

}

TY - JOUR

T1 - A simple proof of Zagier duality for Hilbert modular forms

AU - Choi, Dohoon

PY - 2006/12/1

Y1 - 2006/12/1

N2 - In this paper, we give a simple proof of an identity between the Fourier coefficients of the weakly holomorphic modular forms of weight 0 arising from Borcherds products of Hubert modular forms and those of the weakly holomorphic modular forms of weight 2 satisfying a certain property.

AB - In this paper, we give a simple proof of an identity between the Fourier coefficients of the weakly holomorphic modular forms of weight 0 arising from Borcherds products of Hubert modular forms and those of the weakly holomorphic modular forms of weight 2 satisfying a certain property.

KW - Hilbert modular forms

KW - Modular forms

UR - http://www.scopus.com/inward/record.url?scp=33845650312&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845650312&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-06-08440-1

DO - 10.1090/S0002-9939-06-08440-1

M3 - Article

AN - SCOPUS:33845650312

VL - 134

SP - 3445

EP - 3447

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 12

ER -